Sobolev trace inequality on $W^{s, q}( {\mathbb R}^{n} )$
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1143-1149
Published online September 30, 2020
Hee Chul Pak
Dankook University
Abstract : Sobolev trace inequalities on nonhomogeneous fractional \linebreak Sobolev spaces are established.
Keywords : Trace inequality, fractional, nonhomogeneous Sobolev space, best constant
MSC numbers : Primary 46E35, 41A44, 26A33
Supported by : This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education(2019R1I1A3A01057195)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd